Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Apr 15, 2016, 9:50 PM MDT for Quay County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2016, 9:50 PM MDT (03:50 UTC)
- Expired
- Apr 15, 2016, 10:30 PM MDT
- In force
- 40 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Quay County, NM
The radar
The Cannon AFB radar (KFDX), 106 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1077 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1488 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.8
The text
As transmitted.
349
WUUS55 KABQ 160350
SVRABQ
NMC037-160430-
/O.NEW.KABQ.SV.W.0003.160416T0350Z-160416T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
950 PM MDT FRI APR 15 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 1030 PM MDT
* AT 950 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
SOUTHWEST OF NARA VISA...MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NARA VISA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3534 10317 3545 10334 3574 10317 3574 10304
3546 10304
TIME...MOT...LOC 0350Z 217DEG 32KT 3547 10320
HAIL...1.00IN
WIND...60MPH
$$
402 follow-up statements
067
WWUS55 KABQ 160406
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1006 PM MDT FRI APR 15 2016
NMC037-160430-
/O.CON.KABQ.SV.W.0003.000000T0000Z-160416T0430Z/
QUAY-
1006 PM MDT FRI APR 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR NORTHEASTERN QUAY COUNTY...
AT 1006 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NARA VISA...
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NARA VISA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3538 10313 3550 10330 3574 10317 3574 10304
3546 10304
TIME...MOT...LOC 0406Z 217DEG 32KT 3559 10309
HAIL...1.00IN
WIND...60MPH
$$
40375
WWUS55 KABQ 160430
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1030 PM MDT FRI APR 15 2016
NMC037-160440-
/O.EXP.KABQ.SV.W.0003.000000T0000Z-160416T0430Z/
QUAY-
1030 PM MDT FRI APR 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN QUAY COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3538 10313 3550 10330 3574 10317 3574 10304
3546 10304
TIME...MOT...LOC 0428Z 217DEG 32KT 3559 10309
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 7:57 PM MDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 15, 7:57 PM MDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 757 PM MDT FRI APR 15 2016 .UPDATE... THE WIND ADVISORY WILL EXPIRE AT 8:00 PM MDT. UPDATED ZONES TO REMOVE HEADLINES. && .PREV DISCUSSION...601 PM MDT FRI APR 15 2016... .AVIATION... 00Z TAF CYCLE TS/SHRA WILL CONTINUE TO BE POSSIBLE IN MANY LOCATIONS FOR THE NEXT 24 HOURS WITH A SLOW MOVING UPPER LOW CROSSING. NE AND NW PARTS OF NM HAVE THE BEST CHANCE FOR CONVECTION TONIGHT. RADAR AND MESOSCALE MODELS SUGGEST W CENTRAL AND N CENTRAL AREAS WILL BE FAVORED...TOO. A FEW TO SEVERAL INCHES OF SNOW ACCUMULATION IS EXPECTED IN THE N MTS TONIGHT AND SATURDAY AS THE SNOW LEVEL BOTTOMS OUT FROM 6500 TO 7500 FEET. LESSER AMOUNTS ARE EXPECTED IN THE W CENTRAL AND CHUSKA MTS. MT OBSCURATIONS ARE LIKELY OVER THE NEXT 24 HOURS. IT WILL BE GUSTY AGAIN IN MANY LOCATIONS ON SATURDAY...THOUGH NOT AS WINDY AS TODAY. 44 && .PREV DISCUSSION...329 PM MDT FRI APR 15 2016... .SYNOPSIS... A SLOW MOVING UPPER LEVEL STORM SYSTEM WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO MUCH OF THE AREA TONIGHT AND SATURDAY. SOME OF THE STORMS NEAR THE TEXAS BORDER THIS AFTERNOON AND EVENING MAY BECOME SEVERE. THE STORM SYSTEM WILL PARK OVER NORTHERN NEW MEXICO SATURDAY AND REMAIN IN PLACE THROUGH AT LEAST SUNDAY. SHOWERS AND THUNDERSTORMS WILL BE MOST COMMON DURING THE AFTERNOON AND EVENING HOURS SUNDAY AND MONDAY. DRIER AND WARMER WEATHER RETURNS TO NEW MEXICO TUESDAY. && .DISCUSSION... CENTER OF CLOSED LOW IS VERY EVIDENT ON ALL SATELLITE IMAGERY PRODUCTS NEAR JACOB LAKE AZ AS OF THIS WRITING. 12Z MODELS SETTLING IN ON A SOLUTION WHICH TAKES THE LOW EAST-SEWD TO NEAR GRANTS BY MIDNIGHT...THEN NORTH-NE TO NEAR CHAMA BY AROUND SUNRISE. THIS MORE NORTHERN TRACK WILL KEEP THE FLOW FROM BACKING ENOUGH TO BRING THE DRYLINE MUCH FARTHER WEST THAN THE TX LINE. FAVORED AREA FOR ISOLATED SEVERE STORMS IS ACROSS EASTERN UNION COUNTY WHERE CAPE AND EFFECTIVE BULK SHEAR ARE HIGHEST DURING THE LATE AFTERNOON AND EARLY EVENING. ELSEWHERE...NW THIRD OF THE STATE IS FAVORED FOR SHOWERS AND ISOLATED THUNDERSTORMS TONIGHT AS A SFC LOW PRESSURE DEVELOPS NEAR FARMINGTON...RESULTING IN MODERATE TO STRONG SURFACE CONVERGENCE ACROSS PORTIONS OF NORTHERN AND WESTERN NM. SNOW LEVELS WILL DROP TO AROUND 6500 FEET AFTER MIDNIGHT ACROSS THE NORTH AND 6000 FT ACROSS THE WEST. KEPT WINTER WEATHER ADVISORY FOR TONIGHT AND SATURDAY MORNING. SATURDAY AFTERNOON LOOKS LIKE THE MOST WIDESPREAD DAY FOR SHOWERS AND STORMS WITH THE ASSOCIATED COLD CORE (-22C) AT 500MB OVERHEAD. 12Z GFS AND TO A LESSER EXTENT THE ECMWF NOW GENERATE A STRONG SLY JET STREAK ON THE EAST SIDE OF THE CLOSED LOW CIRCULATION LOW THAT ELONGATES AND LIFT IT NORTHWARD SUNDAY. DESPITE THE WEAKENING/ELONGATION...A BACKDOOR COLD FRONT DROPS INTO ERN NM SUNDAY MORNING. THIS FRONT HELPS TRIGGER NUMEROUS SHOWERS AND STORMS ACROSS NEARLY ALL AREAS SUNDAY. POTENTIAL FOR MORE ACCUMULATING SNOW ABOVE ABOUT 8000FT EXISTS SUNDAY AND SUNDAY NIGHT ACROSS THE NORTHERN MOUNTAINS AND POSSIBLY THE SANDIA/MANZANO MOUNTAINS. SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE NORTHERN HALF OF THE STATE MONDAY AFTERNOON. MODELS DRY THINGS OUT MOST AREAS TUESDAY AFTERNOON. ONE EXCEPTION IS ACROSS THE FAR NE WHERE A BACKDOOR FRONT MAY SPARK A STORM OR TWO IN ERN UNION COUNTY. UPPER LEVEL RIDGE TRANSLATES EWD TOWARD NM WEDNESDAY AND OVERHEAD THURSDAY. GFS IS MUCH FASTER WITH THE NEXT TROUGH/CLOSED LOW COMPARED TO THE ECMWF. AT ANY RATE...THE PATTERN APPEARS TO REMAIN ACTIVE WITH ANOTHER TROUGH OR CLOSED LOW ON TRACK FOR LATE NEXT WEEK OR WEEKEND. 33 && .FIRE WEATHER... INTERESTING WEATHER DAY UNFOLDING. PACIFIC LOW HAS NUDGED FAR ENOUGH SOUTH/EAST TODAY TO GENERATE ISOLATED TO WIDELY SEPARATED THUNDERSTORMS ACROSS WESTERN/CENTRAL AREAS WITH ABUNDANT CLOUD COVER. AT THE SAME TIME...THE SURFACE DRYLINE HAS MIXED TO THE EAST AND IS CURRENTLY FOUND NEAR THE TX STATE LINE. STORMS ARE BEGINNING TO FIRE UP ALONG THIS DRYLINE. WETTING MOISTURE WILL BE FOUND ACROSS NORTHERN AREAS DUE TO THE REPEATED TRAINING OF CELLS AND BANDED PRECIPITATION THROUGH TONIGHT. STRONG WIND/LOW HUMIDITY WILL IMPACT SOCORRO COUNTY AS WELL AS AREAS TO THE WEST OF THE RETREATING DRYLINE INCLUDING THE EASTERN PLAINS. THE MOST CRITICAL AREAS ACROSS THE EAST THE REST OF TODAY WILL BE FOUND SOUTH OF I40. WILL CONTINUE THE RED FLAG WARNING THROUGH 8 PM TODAY ALTHOUGH CONDITIONS SOMEWHAT MARGINAL IN AREAS DUE TO THE CLOUD COVER RH RECOVERIES WILL BE GOOD TO EXCELLENT ACROSS THE FAR EAST/NORTHERN THIRD AND WESTERN THIRD. AS MENTIONED ABOVE...SHOWERS AND SOME STORMS WILL CONTINUE FAVORING THE NORTHWEST HALF DUE TO THE UPPER LOW POSITION. MODELS REMAIN STEADFAST FOR UNSETTLED WEATHER DURING THE WEEKEND AND LAST INTO EARLY NEXT WEEK. THE STRONGER WIND FIELD WILL SHIFT FURTHER SOUTH/EAST ON SATURDAY. THIS MEANS BREEZINESS SOUTH OF INTERSTATE 40. LOCALIZED STRONG WIND/LOW HUMIDITY SHOWS UP WITHIN THE GRIDDED FORECAST FOR THE FAR SOUTHEAST PLAINS ALTHOUGH TEMPS WILL BE BELOW NORMAL WITH VARIABLE CLOUD COVER. ELSEWHERE...TEMPS WILL BE BELOW NORMAL BY 10 TO 20 DEGREES AREAWIDE AND LAST INTO SUNDAY. OTHER THAN SOUTHEAST PORTIONS SATURDAY AFTERNOON DUE TO THE UPPER LEVEL DRY SLOT...HUMIDITY VALUES WILL BE ON THE HIGHER SIDE THIS WEEKEND. WETTING MOISTURE IN THE FORM OF LOWER ELEVATION RAIN AND HIGHER ELEVATION SNOW WILL CONTINUE AND FAVOR THE NORTHERN HALF OF THE AREA. RESIDUAL IMPACTS FROM THE SLOW MOVING UPPER LOW WILL CONTINUE THROUGH AT LEAST TUESDAY OF NEXT WEEK. TEMPS WILL GRADUALLY WARM WHILE RH VALUES GRADUALLY LOWER BUT THIS WILL BE A SLOW PROCESS. WIND SPEEDS WILL ALSO BE ON THE LOWER SIDE AND EXPECT ABUNDANT CLOUD COVER DURING THE AFTERNOON. THE GFS/CANADIAN MODELS ARE A LITTLE QUICKER TO LIFT THE UPPER LOW OUT OF THE AREA ON TUESDAY VERSUS THE ECMWF BUT CONFIDENCE IS HIGH FOR NON CRITICAL FIRE WEATHER CONDITIONS. SOME SORT OF DRIER SHORTWAVE RIDGING OR ZONAL FLOW IS EXPECTED TO DEVELOP MID/LATE NEXT WEEK. MODELS SEEM TO BE IN CONSENSUS WITH THAT PATTERN AND IT APPEARS VENT RATES WOULDNT FALL OUT OF SIGHT WITH THE RIDGE IF THAT OCCURS. MAIN QUESTION WILL BE HOW PROGRESSIVE THE NEXT PACIFIC LOW/TROUGH IS. GFS APPEARS TO BE A LITTLE MORE AGGRESSIVE WITH THE NEXT TROUGH WHICH MEANS INCREASING WIND AND PERHAPS SOME PRELIMINARY FIRE WEATHER CONCERNS. ALTHOUGH LOW/MID ELEVATION GREENUP WILL BE INCREASING DURING THIS PERIOD DUE TO RECENT TOP SOIL MOISTENING AND COULD OFFSET FIRE DANGER LEVELS. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ106-108. WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO NOON MDT SATURDAY FOR THE FOLLOWING ZONES... NMZ510>515. &&
Hazardous weather outlook, Apr 15, 4:38 AM MDT, 17 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 438 AM MDT FRI APR 15 2016 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 438 AM MDT FRI APR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL OVER THE FAR EASTERN PLAINS LATE THIS AFTERNOON AND TONIGHT. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE THIS AFTERNOON AND EVENING OVER THE MIDDLE RIO GRANDE VALLEY AND EAST CENTRAL PLAINS. GUSTY SOUTHWEST TO SOUTH WINDS TO AROUND 45 MPH WILL DEVELOP THIS AFTERNOON OVER MUCH OF THE SOUTH AND EAST. SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE TONIGHT ACROSS THE NORTHERN MOUNTAINS AS WELL AS THE CHUSKA MOUNTAINS AND ALONG THE CONTINENTAL DIVIDE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE OVER THE FAR EASTERN PLAINS SATURDAY. SIGNIFICANT SNOW ACCUMULATIONS WILL PERSIST EARLY SATURDAY MORNING BEFORE TAPERING OFF AND MAY RESUME SATURDAY NIGHT AND INTO SUNDAY OVER THE HIGHER TERRAIN OF NORTHERN NEW MEXICO AND ALONG THE CONTINENTAL DIVIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND TONIGHT OVER FAR EASTERN NEW MEXICO DUE TO SEVERE THUNDERSTORMS. SPOTTERS ARE ENCOURAGED TO REPORT ADVERSE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X.
In the hours before
Local storm report, Apr 15, 5:25 PM MDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
525 PM MDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL CLAYTON 36.45N 103.17W
04/15/2016 M0.75 INCH UNION NM FIRE DEPT/RESCUE
&&
EVENT NUMBER ABQ1601091
TRMLocal storm report, Apr 15, 5:41 PM MDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
541 PM MDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 3 E SENECA 36.63N 103.07W
04/15/2016 E1.25 INCH UNION NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1601092
GUYERSpecial weather statement, Apr 15, 6:32 PM MDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
632 PM MDT FRI APR 15 2016
NMZ530-160100-
UNION COUNTY-
632 PM MDT FRI APR 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL
700 PM MDT...
AT 632 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SENECA...OR 11 MILES NORTH OF CLAYTON...
MOVING NORTHEAST AT 30 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SENECA AND MOSES.
MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.
&&
LAT...LON 3650 10314 3665 10326 3683 10301 3682 10300
3655 10300
TIME...MOT...LOC 0032Z 236DEG 25KT 3662 10314
40Local storm report, Apr 15, 7:16 PM MDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
716 PM MDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM NON-TSTM WND GST 5 W ESTANCIA 34.75N 106.16W
04/15/2016 M66 MPH TORRANCE NM APRSWXNET/CWOP
&&
EVENT NUMBER ABQ1601093
TRMSpecial weather statement, Apr 15, 8:43 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
843 PM MDT FRI APR 15 2016
NMZ536-160315-
ROOSEVELT COUNTY-
843 PM MDT FRI APR 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROOSEVELT COUNTY
UNTIL 915 PM MDT...
AT 843 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ARCH...OR 16 MILES SOUTHEAST OF PORTALES...
MOVING NORTHEAST AT 40 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARCH.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION GRULLA
NATIONAL WILDLIFE REFUGE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3393 10310 3408 10322 3422 10305 3418 10304
3396 10304
TIME...MOT...LOC 0243Z 217DEG 33KT 3407 10308
40Special weather statement, Apr 15, 9:35 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 935 PM MDT FRI APR 15 2016 NMZ534-160400- QUAY COUNTY- 935 PM MDT FRI APR 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN QUAY COUNTY UNTIL 1000 PM MDT... AT 935 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NARA VISA...MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NARA VISA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3543 10304 3547 10332 3574 10315 3574 10304 TIME...MOT...LOC 0335Z 217DEG 33KT 3555 10313 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 6:32 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Apr 15, 6:43 PM MDT | Areal Flood Advisory | ABQ | Union | 92 min |
| Apr 15, 9:35 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Apr 16, 12:17 AM MDT | Special Weather Statement | ABQ | Union | 13 min |
| Apr 16, 12:36 AM MDT | Special Weather Statement | ABQ | Union | 24 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.